MAUDE Adverse Event Report: ABBOTT MEDICAL PORTICO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL PORTICO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Catalog Number PRT-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 11/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Crd_1024 - portico india, patient site id: (b)(6), (b)(4).It was reported that on (b)(6) 2023, a 25mm portico valve was implanted with a small flexnav delivery system.During procedure, a pre-implant balloon aortic valvuloplasty (pre-bav) procedure was performed with an 18mm non-compliant non-abbott balloon.Rapid pacing at 180bpm was required during procedure.A post-bav was performed with a 20mm non-complaint non-abbott balloon.The final implant depth was 3-4mm below the native aortic annulus and post-implant evaluation revealed excellent coaxial implant with no residual gradient and trivial aortic regurgitation.The patient remained hemodynamically stable throughout the procedure.It was then reported on (b)(6) 2023, post-procedure but prior to discharge, the patient experienced atrial fibrillation with fast ventricular rate.A decision was made to administer amiodarone infusion with novel oral anticoagulation therapy.The patient's rhythm reverted to sinus rhythm and was discharged in stable condition.
 
Additional Manufacturer Narrative
The device was not returned for analysis.An event of atrial fibrillation was reported.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, a cause for the reported atrial fibrillation could not be conclusively determined.The reported unexpected medical interventions are the result of case-specific circumstances.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.

Brand Name
PORTICO TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21284878
Report Number2135147-2025-00484
Device Sequence Number9339854
Product Code NPT
UDI-Device Identifier05415067012487
UDI-Public(01)05415067012487(17)250626(10)8567441
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/26/2025
Device Catalogue NumberPRT-25
Device Lot Number8567441
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight81 KG